# SDR AALA202109300611

- Difficulty date: September 26, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 54,079 hours, 34,141 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 60,408 hours, 30,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G0
- Part serial: 779501
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 60,408 hours, 30,992 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON TAKEOFF  AROUND 1K #1 ENGINE KNOCKED LOUDLY, BROUGHT TO IDLE AND SHUT DOWN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  **SUPPLEMENTAL REPORT FOR : REPLACED #1 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071001. .** (CLOSED)
